Journal of Cosmetics, Dermatological Sciences and Applications

Journal of Cosmetics, Dermatological Sciences and Applications

ISSN Print: 2161-4105
ISSN Online: 2161-4512
www.scirp.org/journal/jcdsa
E-mail: jcdsa@scirp.org
"The Frequency of Skin Tumors and Infections in Patients with Autoimmune Diseases"
written by Khalifa E. Sharquie, Adil A. Noaimi, Zina T. Burhan,
published by Journal of Cosmetics, Dermatological Sciences and Applications, Vol.6 No.4, 2016
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top